# SDR DXTA2014032705699

- Difficulty date: March 26, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 4,996 hours, 3,232 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING MAIN GEAR RETRACTION,  FIRST MOVEMENT OF GEAR HANDLE FROM FULL DOWN TO FULL UP, AN ABNORMAL LOUD BANG WAS HEARD COMING FROM THE LOWER FUSELAGE FWD TO CENTER SECTION.  RETRACTION SEQUENCE COMPLETELY NORMAL WITH NO ABNORMAL MESSAGES OR INDICATIONS.  GEAR EXTENSION ON LANDING WAS NORMAL.  PERFORMED DETAILED INSPECTION OF NOSE AND MAIN LANDING GEAR ASSEMBLIES.  NO DEFECTS NOTED.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION NUMEROUS TIMES WITH NO ABNORMAL SOUNDS OR DISCREPANCIES NOTED.  WORK PERFORMED IAW G200 AMM 32-30-00.
